Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Gardner, B. J.
1979.
Radical properties defined locally by polynomial identities II.
Journal of the Australian Mathematical Society,
Vol. 27,
Issue. 3,
p.
274.
Vovsi, S.M.
1985.
Local radicals in group representations.
Communications in Algebra,
Vol. 13,
Issue. 6,
p.
1327.
Beidar, K. I.
Latyshev, V. N.
Markov, V. T.
Mikhalev, A. V.
Skornyakov, L. A.
and
Tuganbaev, A. A.
1987.
Associative rings.
Journal of Soviet Mathematics,
Vol. 38,
Issue. 3,
p.
1855.
McConnell, N.R.
and
Stokes, Timothy
1993.
Equationally defined radical classes.
Bulletin of the Australian Mathematical Society,
Vol. 47,
Issue. 2,
p.
217.